Exponential dichotomy of an invariant torus of dynamical systems
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1434-1443
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a8,
author = {A. M. Samoilenko and V. L. Kulik},
title = {Exponential dichotomy of an invariant torus of dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1434--1443},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a8/}
}
A. M. Samoilenko; V. L. Kulik. Exponential dichotomy of an invariant torus of dynamical systems. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1434-1443. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a8/